# SDR COMA0210011

- Difficulty date: March 31, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 24,273 hours, 25,374 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLIGHT 5057 LT AND RT ENGINES T6 EXCEEDS 800 DEGREES C AT TAKE OFF POWER.C/W LT AND RT ENGINE COMPRESSOR WASH.
